User menu

Square integrability of group representations on homogeneous spaces. 2. Coherent and quasi-coherent states - The case of the Poincaré group

Bibliographic reference Ali, ST. ; Antoine, Jean-Pierre ; Gazeau, JP.. Square integrability of group representations on homogeneous spaces. 2. Coherent and quasi-coherent states - The case of the Poincaré group. In: Institut Henri Poincaré. Annales: Physique Théorique, Vol. 55, no. 4, p. 857-890 (1991)
Permanent URL http://hdl.handle.net/2078.1/50623